MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SKIN AFFIX SURG ADHESIVE 72/CS .4ML

MEDLINE INDUSTRIES INC.; SKIN AFFIX SURG ADHESIVE 72/CS .4ML
Catalog Number MSC091040
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was initially reported that an unknown number of patients had dehiscence of their laparoscopic wounds.Reportedly, these wounds were closed using skin affix.It was added that the reported incidents of dehiscence of laparoscopic wounds were not specific to any user or patients.Despite good faith efforts to obtain additional information, no further patient, product, procedural or event details are available.Per report, the surgeons have switched to using liquid adhesive and steri strips and have had no problems.Due to the reported dehiscence, this medwatch is being filed.The lot number is not available.Companion samples had not been returned for evaluation.A definitive root cause for the reported issue could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that an unknown number of patients had dehiscence of their laparoscopic wounds, which were closed using skin affix.

Common Device Name
SKIN AFFIX SURG ADHESIVE 72/CS .4ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8956132
Report Number1417592-2019-00153
Device Sequence Number14053256
Product Code MPN
UDI-Device Identifier10884389953044
UDI-Public10884389953044
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSC091040
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;